Tohoku Mathematical Journal

A characterization of contact transformations

Shigeo Sasaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 16, Number 3 (1964), 285-290.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243674

Digital Object Identifier
doi:10.2748/tmj/1178243674

Mathematical Reviews number (MathSciNet)
MR0170297

Zentralblatt MATH identifier
0137.14902

Subjects
Primary: 53.52

Citation

Sasaki, Shigeo. A characterization of contact transformations. Tohoku Math. J. (2) 16 (1964), no. 3, 285--290. doi:10.2748/tmj/1178243674. https://projecteuclid.org/euclid.tmj/1178243674.


Export citation

References

  • [1] E. CARTAN, Lecons sur les invariants intgraux, Hermann (1922).
  • [2] S. SASAKI, On differentiable manifolds with certain structures which are closely relate to almost contact structure. Tohoku Math. Journ., (2) 12(1960), 459-476.
  • [3] S. SASAKI AND Y. HATAKEYAMA, On differentiable manifolds with contact metri structure, Journ. of the Jap. Math. Soc., 14(1962), 249-271.